# SDR S2YA05058

- Difficulty date: September 16, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- Engine: Pwa PT6A67D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Condition: Inoperative
- Location: Lt Directional
- Part time: 24,198 hours, 932 cycles
- Component: Directional Gyr
- Component part number: 6226136002
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED THE (D) DISCHARGE LIGHT ON THE RT PUSH TO DISCHARGE FIRE EXTINGUISHER BUTTON WAS INTERMITTENTLY ILLUMINATING.  ALSO THE CREW REPORTED CAPTAIN`S DIRECTIONAL GYRO (DG) WAS INOP IN ALL MODES.  THE CREW PERFORMED AN AIR-TURN-BACK.  MAINTENANCE FOUND A BROKEN TERMINAL END AT THE RT SQUIB.  MAINTENANCE REPLACED THE TERMINAL END.  MAINTENANCE REPLACED THE CAPTAIN`S DG AND WITH NO FURTHER DEFECTS RETURNED THE AC TO SERVICE.  (K)
